# SDR QMLA2010061910021

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N154AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7154
- Aircraft time: 8,932 hours, 30,984 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Mislocated
- Location: Audio Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER DEPARTURE, WHILE CLIMBING THROUGH 100 FT, PILOT COULD NOT CONTACT DISPATCH VIA FM RADIO AND ALSO SMELLED BURNING ELECTRONICS.  DECISION MADE TO ABORT FLIGHT AND RETURN TO BASE.  MX CHECKED FM RADIO FOR OPERATION, FOUND AUDIO PANEL SELECTOR SWITCH INCORRECTLY PLACED.  OPERATION OF RADIO FOUND GOOD.  INSPECTED FOR SOURCE OF ODOR. USING GROUND POWER SUPPLY.  ALL ACFT SYS OPERATING PROPERLY.  NO BURNED ELECTRICAL ODOR FOUND.  ACFT GROUND RUN AND SUBSEQUENTLY CHECK FLOWN WITH NO ODORS FOUND.  POSSIBLE THAT THE ODOR CAME FROM BURNING AT A LOCAL REFINERY AND NOT THE ACFT.
